# SDR QXEA20062401

- Difficulty date: September 2, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 11,632 hours, 8,294 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Part number: M259882230
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TUL- FLIGHT 4200 - WHILE FUELING THE AIRCRAFT THE FUELER NOTICED A LEAK FROM THE AREA OF THE CENTER TANK.  MAINTENANCE FOUND THE FUEL MANIFOLD TUBE HOUSING O-RINGS TO BE LEAKING.  REPLACED PACKINGS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
